, Volume 27, Issue 1, pp 167-212
Date: 16 Jul 2013

Widths of weighted Sobolev classes on a John domain: strong singularity at a point

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The paper is concerned with orders of Kolmogorov and linear widths of weighted Sobolev classes on a domain with John condition in a weighted Lebesgue space. It is assumed that at zero the weights have singularity, which may have effect on the orders of weights.

The research was carried out with the financial support of the Russian Foundation for Basic Research (grants no. 13-01-00022, 12-01-00554).